Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 239–253 (Mi zvmmf1734)  

This article is cited in 3 scientific papers (total in 3 papers)

Dual grids and their application to the boundary element method

S. M. Aleynikov, A. A. Sedaev

Voronezh State Academy of Building and Architecture

Full text: PDF file (2746 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 228–241

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N38; Secondary 74S15, 35J25, 74M15, 65N50
Received: 14.08.1997
Revised: 17.06.1998

Citation: S. M. Aleynikov, A. A. Sedaev, “Dual grids and their application to the boundary element method”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 239–253; Comput. Math. Math. Phys., 39:2 (1999), 228–241

Citation in format AMSBIB
\Bibitem{AleSed99}
\by S.~M.~Aleynikov, A.~A.~Sedaev
\paper Dual grids and their application to the boundary element method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 239--253
\mathnet{http://mi.mathnet.ru/zvmmf1734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692790}
\zmath{https://zbmath.org/?q=an:0970.65125}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 228--241


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1734
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aleinikov, I. E. Agapov, “Raschet kontaktnogo izgiba plit slozhnoi formy s ispolzovaniem dvoistvennykh setok”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 1, Matematicheskie modeli mekhaniki, prochnost i nadezhnost konstruktsii, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 14–17  mathnet
    2. S. M. Aleinikov, I. E. Agapov, “Modelirovanie kontaktnogo izgiba plit slozhnoi formy”, Matem. modelirovanie, 18:7 (2006), 82–92  mathnet  zmath
    3. Sedaev A.A., “Flexibility Matrix of An Elastic Base in Its Interaction With a Loaded Plate Resting on Its Surface”, Sci. Her. Voronezh State Univ. Archit. Civ. Eng. Constr. Archit., 2016, no. 2, 56–63  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:84
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022